Advances in Theoretical and Applied Mathematics (ATAM)

Volume 2  Number 1 May (2007)

 

CONTENTS

 

Large deviations properties of solutions of nonlinear stochastic convolution equations

pp. 1-14
Authors:
S. Chaari, F. Cipriano and H. Ouerdiane

Inclusion Relations Involving Certain Classes of p–Valent Meromorphic Functions with Positive Coefficients Based on a Linear operator

pp. 15-30
Authors: Poonam Sharma and Deepaly Chowdhary

Relation Between Series and Important Means

pp. 31-36
Authors:
V. Lokesha and K.M. Nagaraja

Integral Solutions of Quartic Diophantine Equation 

pp. 37-40
Authors: Manju Somanath, N. Vanitha and M.A. Gopalan

Evolution equation associated with the power of the Gross Laplacian

pp. 41-50
Authors: Soumaya Gheryani, Hui-Hsiung Kuo and Habib Ouerdiane

Some Properties on Generalizations of Lindelöf Spaces in Bitopological Space

pp. 51-63
Authors:
J. Kavikumar, Abd Wahid Md Raji and Azme Khamis

Nondifferentiable Multiobjective Programming under Type I Semi-d-univexity

pp. 65-75
Authors: Qing-jie Hu and Yu Chen

Counting the Number of Pythagorean Triples in Finite Fields1

pp. 77-82
Authors: Gökhan Soydan, Musa Demirci, Nazlı Yıldız Ikikardes and Ismail Naci Cangül

On Moment Conditions for the Girsanov Theorem

pp. 83-98
Authors:
See Keong Lee

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact